# SDR P5CA9600708

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Pulled Rivets
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEADS SUNK INTO UPPER FIXED FAIRING MID SECTION ON LEFT HORIZONAL STABLIZER.  MADE FIBERGLASS REPAIR PER BAC SRM 51-40-09.
